關鍵字查詢 | 類別:期刊論文 | | 關鍵字:A segregated solution algorithm for incompressible flows in general co-ordinates

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 84/2 航太系 李世鳴 教授 期刊論文 發佈 A segregated solution algorithm for incompressible flows in general co-ordinates , [84-2] :A segregated solution algorithm for incompressible flows in general co-ordinates期刊論文A segregated solution algorithm for incompressible flows in general co-ordinatesSheu, Tony W. H.; Lee, Shi-Min;淡江大學航空太空工程學系Incompressible Flow; Navier-Stokes Equations; Pressure FieldsChichester: John Wiley & Sons Ltd.International Journal for Numerical Methods in Fluids 22(6), pp.515-548To analyse an incompressible Navier–Stokes flow problem in a boundary- fitted curvilinear co-ordinate system is definitely not a trivial task. In the primitive variable formulation, choices between working variables and their storage points have to be made judiciously. The present work engages contravariant velocity components and scalar pressure which stagger each other in the mesh to prevent even–odd pressure oscillations from emerging. Now that smoothness of the pressure field is attainable, the remaining task is to ensure a discrete divergence-free velocity field for an incompressible flow simulation. Aside from the
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果